| Catalog Number |
153204 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter name: (b)(6) hospital.The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that a foley catheter was inserted in the operating room for urinary catheterization and temperature management and was being managed in the intensive care unit when urine leakage occurred from the drain bag.
Event or Problem Description
Additional Manufacturer Narrative
Upon further review, bd has determined that this mdr was reported in error.There were no health consequences or impact to the patient.Therefore, this event is not reportable.Initial reporter name: (b)(6).Correction- d, g.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
Upon further review, bd has determined that this mdr was reported in error.There were no impact to the patient.Therefore, this event is not reportable.Submitting the investigation details as additional information.The reported event was confirmed ¿ cause unknown.The reported failure was able to be reproduced.The product was used for urological care.Sample has been evaluated and observed there was tear on the backside (bottom area) of the drainage bag.The tear was penetrated until it was to the frontside of the drainage bag.However, the exact cause on how and when problem occurred could not be determine.The potential root cause for this failure mode could be bag scratch on the parts of bed.The labeling and instructions for use were found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Therefore, no additional action is required at this time.Correction: d,h.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description